# SDR RAIA2020032620029

- Difficulty date: March 2, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER DIGITAL HAS CORROSION AROUND FASTENER HOLE AT FR 16 -          BEGAN REPAIR ON THE FWD DIGITAL PLATE, CENTER OMEGA BEAM AT FR 16. COMPLETED REPAIR ON THE FWD DIGITAL PLATE ON CENTER OMEGA BEAM AT FR 16.
